# SDR USAA980367

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545815569
- Condition: Corroded
- Location: Bs 344
- Part time: 36,947 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION AROUND FLOORBOARD SCREW HOLES .5 INCH BY .5 INCH BY 25 INCH STATION 344 BETWEEN LBL 14 TO RBL 11 UPPER CHORD FLOORBEAM.  CORROSION TASK NR C53-107-02.  INSTALLED NEW 'T' CAP AND SPLICED ANGLES PER TR 53-10-03 AND EA 62264.  (M)
